# SDR 2008UALA03619

- Difficulty date: June 28, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON STRUT I/B SIDE STRUT ACCESS HOLE FOR PANEL 416BR AFT UPPER CORNER SKIN IS CRACKED.  STOP DRILLED CRACK. FABRICATED & INSTALLED 2EA DOUBLERS. HFEC INSP, NO CRACK PAST STOP DRILL.
